MAUDE Adverse Event Report: SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference(b)(4).
 
Event or Problem Description
It was reported that during a procedure, during the image management system 660 hd-e startup process, a software issue occurred, displaying an "automatic repair" blue screen.The procedure was completed after a significant surgical delay greater than 30min using a back-up device.No further complications were reported.
 
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection was performed on the exterior of the device and no deficiencies were observed.A functional evaluation was performed on the returned device and found that the device failed to bootup.It presented "your pc did not start correctly-press restart to restart pc" error message with a blue screen.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with component failure.Factors that could have contributed to the failure include a hardware device, its driver, or related software.Based on this investigation, the need for corrective action is not indicated.

Brand Name
IMAGE MANAGEMENT SYSTEM 660HD-E
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key21932248
Report Number1643264-2025-00142
Device Sequence Number21012488
Product Code LMB
UDI-Device Identifier00885556623695
UDI-Public885556623695
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown